Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

July 17, 2021Granville County, Vance County, Warren County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jul 17, 2021, 10:48 PM EDT for Granville County, Vance County, Warren County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2021, 10:48 PM EDT (02:48 UTC)
Expired
Jul 17, 2021, 11:30 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC

Counties Granville County, NC, Vance County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 84 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2021-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2021-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

285 
WWUS82 KRAH 180248
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
1048 PM EDT Sat Jul 17 2021
 
NCZ008>010-180330-
Vance NC-Warren NC-Granville NC-
1048 PM EDT Sat Jul 17 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...NORTHWESTERN
WARREN AND NORTHERN GRANVILLE COUNTIES UNTIL 1130 PM EDT...

At 1047 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Buffalo Springs to 9
miles south of Clarksville to near Oxford. Movement was east at 35
mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and and deadly cloud to ground lightning will also be 
possible with these storms.

Locations impacted include...
Henderson, Oxford, Warrenton, Norlina, Stovall, Middleburg, Macon,
Afton, Steele Creek Marina & Campground and Kerr Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3634 7808 3627 7874 3646 7867 3654 7870
      3654 7799
TIME...MOT...LOC 0247Z 255DEG 30KT 3662 7864 3648 7858 3636 7863 

$$

7

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 17, 8:50 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 17, 8:50 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
850 PM EDT Sat Jul 17 2021

.SYNOPSIS...
High pressure just off the Carolina coast will drift southeast and
weaken through tonight, as a surface cold front and upper level
trough approach from the northwest. High chances for showers and
storms are expected tonight through Monday as the cold front moves
slowly through the area and stalls overhead. Drier air will move in
for Tuesday and Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 850 PM Saturday...

There is only 1 storm left in the region and it is a monster. This
storm has brought excessive cloud to ground lightning, strong to
severe wind gusts, and 1.5+ inches of rain in 30 minutes over
portions of Forsyth County to the west and north of Winston-Salem.
The latest hi-res models suggest that the north-central Piedmont
stands the highest probabilities of showers/storms through late
evening. Elsewhere, only isolated showers and weaker storms are
expected. We will maintain higher POP in the NW through the
overnight as scattered showers and storms over the Mountains may
affect that region later. Otherwise, partly to mostly cloudy
overnight. Warm and muggy as well. Lows in the 70s with some upper
60s NW.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 330 PM Saturday...

...Flash flood watch may be needed for Sun through Mon night...

The initial mid level shortwave trough will dampen as it moves
slowly eastward through the Mid Atlantic/Carolinas Sun, although a
low moving through New England and energy diving into the mean long
wave trough into the Ohio Valley/Mid Miss Valley/Mid South will help
maintain a marginal deep layer shear supportive of sustained
convection ahead of the very weak surface front approaching from the
NW. With PW expected to increase to 2+" over the S and E CWA and
forecast soundings suggesting warm rain processes at play and with
an overall somewhat slow storm motion and favorable orientation for
training, locally high rainfall totals are possible. This may
necessitate the need for a flash flood watch. But a number of
questions remain, including the possibility that the heavy rainfall
may be isolated to small areas beneath meandering storm clusters,
plus our S and E CWA has seen a rainfall deficit in the last week,
implying that rivers/streams and the ground can handle a widespread
1-2" of rain that may occur Sun/Sun night. Given this, will hold off
and wait for another set of model runs and more observational
clarity before pulling the trigger on a watch. This notwithstanding,
we should still see high coverage of showers and storms starting Sun
afternoon (it could start earlier, though, as was the case today,
with a lot depending on how much convective debris cloudiness there
is in the morning that might delay heating), continuing through much
of the night, with total amounts likely to approach or exceed one
inch everywhere with pockets of higher amounts. Expect highs from
the mid 80s NW to low 90s SE, followed by lows of 68-73 as the
surface front drifts into our NW sections overnight. -GIH

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 235 PM Saturday...

Same front, different day. Frankly, the models show the front that
will be over the region Monday morning making little progress
throughout the entire week. The front will eventually weaken and
serve as less of a forcing mechanism, but at least at the beginning
of the week, there are indicators from model guidance that there
could be isolated areas with extremely heavy rainfall. The 12Z NAM
put out some bulls-eyes of 5 inches of rain in 24 hours, the 00Z GFS
did something similar, and a 00Z run of the European model also
showed the possibility for heavy rainfall as well. It is too early
to pinpoint any specific locations that could receive heavy rainfall
(so no flash flood watch will be issued at this time), but the
threat is definitely there. This is already highlighted in the
Hazardous Weather Outlook. Through the extended forecast, Monday
still appears to be the day with both the greatest coverage of rain
as well as the most intense rain. There will be a diminishing trend
through the week, with rainfall likely across southern counties on
Tuesday, then chance pops on Wednesday before at least one dry day
is possible on Thursday. A slight chance of thunderstorms returns to
the forecast for Friday and Saturday.

With the extensive cloud cover and rainfall on Monday, that should
be the coolest day of the week, with highs only in the low to mid
80s. Temperatures return to values near climatology on Wednesday and
will remain that way into the weekend.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 850 PM Saturday...

Adverse weather conditions will continue thunderstorms over the KINT/KGSO
areas through 02z-03z/tonight. Otherwise, generally VFR conditions are
expected tonight.

Looking beyond 12z Sun, above normal shower/storm chances, producing
unsettled weather with periods of sub-VFR conditions, will continue
Sun and Mon, mainly (but not only) each afternoon through mid
evening. A few hours of sub-VFR fog may also occur early Mon at all
terminals. VFR conditions are then expected Tue through Thu as high
pressure builds into the area. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Leins/GIH
NEAR TERM...Badgett
SHORT TERM...Hartfield
LONG TERM...Green
AVIATION...Badgett/Hartfield
Hazardous weather outlook, Jul 17, 9:49 PM EDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
949 PM EDT Sat Jul 17 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-190200-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
949 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Widespread hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are likely Sunday into Sunday evening as a cold front
approaches from the northwest. The front will stall over
southeastern
NC Monday into Tuesday. Locally heavy rainfall will lead to the risk
of flooding, especially in low lying or poor drainage areas Sunday
into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 17, 9:43 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
943 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     4 S STOKESDALE          36.18N 80.00W
07/17/2021                   GUILFORD           NC   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF. TIME ESTIMATED BY
            RADAR.

&&
Special weather statement, Jul 17, 9:55 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
955 PM EDT Sat Jul 17 2021

NCZ007-008-180300-
Person NC-Granville NC-
955 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT PERSON AND NORTHERN GRANVILLE
COUNTIES UNTIL 1100 PM EDT...

At 954 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leasburg, or 8 miles east of Yanceyville, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Roxboro, Concord, Stovall, Bethel Hill, Hyco Lake, Tungsten, Mayo
Reservoir, Hyco Marina and John H Kerr Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3652 7847 3651 7850 3640 7851 3634 7915
      3654 7914 3654 7846
TIME...MOT...LOC 0154Z 249DEG 34KT 3645 7919

7
Local storm report, Jul 17, 10:05 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1005 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     3 NNE COLFAX            36.17N 79.99W
07/17/2021                   GUILFORD           NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF NC HIGHWAY 68 AND OAK RIDGE
            RD. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 17, 10:07 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1007 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     3 S STOKESDALE          36.19N 79.99W
07/17/2021                   GUILFORD           NC   PUBLIC

            A TREE WAS REPORTED DOWN ACROSS HIGHWAY 68
            NEAR THE INTERSECTION OF CASE RIDGE DR AND
            NC HIGHWAY 68. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 17, 10:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1047 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     1 WSW BUSHY FORK        36.30N 79.09W
07/17/2021                   PERSON             NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF BURLINGTON RD AND SNIPES RD.
            TIME ESTIMATED BY RADAR.

0602 PM     TSTM WND DMG     3 NW ROUGEMONT          36.25N 78.97W
07/17/2021                   PERSON             NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF NED MOORE RD AND WINDY CREEK
            RD. TIME ESTIMATED BY RADAR.

0604 PM     TSTM WND DMG     4 NNW ROUGEMONT         36.27N 78.97W
07/17/2021                   PERSON             NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF DICK HOLEMAN RD AND FOREST
            VIEW DR. TIME ESTIMATED BY RADAR.

0611 PM     TSTM WND DMG     2 NNW SURL              36.34N 78.90W
07/17/2021                   PERSON             NC   911 CALL CENTER

            A TREE FELL ON POWER LINES ON SURL MOUNT
            TIRZAH RD. TIME ESTIMATED BY RADAR.

0555 PM     TSTM WND DMG     HILLSBOROUGH            36.08N 79.11W
07/17/2021                   ORANGE             NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF N HASSEL ST. AND W TRYON ST.
            TIME ESTIMATED BY RADAR.

0600 PM     TSTM WND DMG     4 NE SCHLEY             36.19N 79.02W
07/17/2021                   ORANGE             NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF NC HIGHWAY 57 AND GUESS RD.
            TIME ESTIMATED BY RADAR.

0602 PM     TSTM WND DMG     6 ESE SCHLEY            36.12N 78.98W
07/17/2021                   ORANGE             NC   911 CALL CENTER

            POWER LINES WERE REPORTED DOWN ACROSS THE
            ROADWAY NEAR THE INTERSECTION OF TERRY RD
            AND ST. MARYS RD. TIME ESTIMATED BY RADAR.

0425 PM     LIGHTNING        4 N COATS CROSSROADS    35.58N 78.54W
07/17/2021                   JOHNSTON           NC   911 CALL CENTER

            EMERGENCY MANAGER REPORTED A HOUSE STRUCK BY
            LIGHTNING, CAUSING A STRUCTURE FIRE. TIME
            ESTIMATED BY RADAR.

0455 PM     TSTM WND DMG     2 NNE GREENSBORO        36.10N 79.81W
07/17/2021                   GUILFORD           NC   911 CALL CENTER

            A TREE FELL DOWN AND KNOCKED DOWN POWER
            LINES NEAR THE INTERSECTION OF ROSECREST DR.
            AND HAWTHORNE ST IN GREENSBORO.

0458 PM     TSTM WND DMG     4 NE GREENSBORO         36.11N 79.78W
07/17/2021                   GUILFORD           NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF EAST CONE BLVD AND
            YANCEYVILLE ST.

0458 PM     TSTM WND DMG     3 SSE LAKE TOWNSEND     36.13N 79.76W
07/17/2021                   GUILFORD           NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF RANKIN RD AND SUMMIT AVE.

0504 PM     TSTM WND DMG     1 WNW GREENSBORO        36.09N 79.84W
07/17/2021                   GUILFORD           NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF W FRIENDLY AVE AND HOBBS RD.

0852 PM     TSTM WND DMG     4 S STOKESDALE          36.18N 80.00W
07/17/2021                   GUILFORD           NC   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF. TIME ESTIMATED BY
            RADAR.

0854 PM     TSTM WND DMG     3 S STOKESDALE          36.19N 79.99W
07/17/2021                   GUILFORD           NC   PUBLIC

            A TREE WAS REPORTED DOWN ACROSS HIGHWAY 68
            NEAR THE INTERSECTION OF CASE RIDGE DR AND
            NC HIGHWAY 68. TIME ESTIMATED BY RADAR.

0854 PM     TSTM WND DMG     3 NNE COLFAX            36.17N 79.99W
07/17/2021                   GUILFORD           NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF NC HIGHWAY 68 AND OAK RIDGE
            RD. TIME ESTIMATED BY RADAR.

0814 PM     TSTM WND DMG     3 NE LEWISVILLE         36.12N 80.37W
07/17/2021                   FORSYTH            NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN AT THE INTERSECTION
            OF OLIVET CHURCH RD AND BIRCHDALE DR. TIME
            ESTIMATED BY RADAR.

0832 PM     TSTM WND DMG     4 ENE RURAL HALL        36.25N 80.22W
07/17/2021                   FORSYTH            NC   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN NEAR THE 8900
            BLOCK OF RED BANK RD. TIME ESTIMATED BY
            RADAR.

0835 PM     TSTM WND DMG     5 NE STANLEYVILLE       36.25N 80.20W
07/17/2021                   FORSYTH            NC   911 CALL CENTER

            MULTIPLE TREES DOWN NEAR THE INTERSECTION OF
            TUTTLE RIDGE RD AND BAUX MOUNTAIN RD. TIME
            ESTIMATED BY RADAR.

0835 PM     TSTM WND DMG     2 NNE WALKERTOWN        36.19N 80.14W
07/17/2021                   FORSYTH            NC   911 CALL CENTER

            MULTIPLE TREES DOWN NEAR THE 6000 BLOCK OF
            SULLIVAN TOWN RD. TIME ESTIMATED BY RADAR.

0535 PM     TSTM WND DMG     2 NE HAW RIVER          36.11N 79.33W
07/17/2021                   ALAMANCE           NC   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE
            INTERSECTION OF BASON RD AND PINE LAKE LN.

&&
Special weather statement, Jul 17, 10:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1048 PM EDT Sat Jul 17 2021

NCZ008>010-180330-
Vance NC-Warren NC-Granville NC-
1048 PM EDT Sat Jul 17 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...NORTHWESTERN
WARREN AND NORTHERN GRANVILLE COUNTIES UNTIL 1130 PM EDT...

At 1047 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Buffalo Springs to 9
miles south of Clarksville to near Oxford. Movement was east at 35
mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and and deadly cloud to ground lightning will also be
possible with these storms.

Locations impacted include...
Henderson, Oxford, Warrenton, Norlina, Stovall, Middleburg, Macon,
Afton, Steele Creek Marina & Campground and Kerr Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3634 7808 3627 7874 3646 7867 3654 7870
      3654 7799
TIME...MOT...LOC 0247Z 255DEG 30KT 3662 7864 3648 7858 3636 7863

7

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:01 PM EDTSpecial Weather StatementRAHForsyth29 min
Jul 17, 8:10 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth50 min
Jul 17, 8:49 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford23 min
Jul 17, 9:04 PM EDTAreal Flood AdvisoryRAHForsyth, Guilford46 min
Jul 17, 9:15 PM EDTSpecial Weather StatementRAHDavidson30 min
Jul 17, 9:26 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford77 min
Jul 17, 9:40 PM EDTSpecial Weather StatementRAHGuilford35 min
Jul 17, 9:55 PM EDTSpecial Weather StatementRAHPerson65 min
Jul 17, 9:59 PM EDTSevere Thunderstorm WarningRAHGranville, Person46 min
Jul 18, 5:46 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson, Wayne59 min
Jul 18, 5:54 PM EDTSpecial Weather StatementRAHForsyth, Guilford66 min
Jul 18, 5:58 PM EDTSpecial Weather StatementRAHVance, Warren62 min
Jul 18, 6:29 PM EDTSpecial Weather StatementRAHVance, Warren61 min
Jul 18, 6:31 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Johnston, Lee, Montgomery and 4 more59 min
Jul 18, 6:35 PM EDTSpecial Weather StatementRAHDurham40 min
Jul 18, 6:51 PM EDTSevere Thunderstorm WarningRAHGranville, Vance, Warren39 min
Jul 18, 7:35 PM EDTSpecial Weather StatementRAHChatham, Davidson, Lee, Moore, Randolph55 min
Jul 18, 7:51 PM EDTSpecial Weather StatementRAHHalifax54 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.